# SDR N6WA2021060802

- Difficulty date: June 8, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N530GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10216
- Aircraft time: 39,281 hours, 27,027 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: False Indication
- Location: Lt Wing Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AUTO CROSSFLOW INHIBIT STATUS MESSAGE IN FLIGHT. LOST LEFT WING TANK AND TOTAL FUEL INDICATIONS. AUTO XFLOW INHIBIT IS DUE TO LEFT QTY INDICATION FAILURE PER MEL EICAS MESSAGE LIST. DEFERRED LEFT AND TOTAL QUANTITY OCN 70072865 PER MEL 28-41-01B CAT B
